# SDR AALA20130907024

- Difficulty date: August 25, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR, FWD FRAME, BOTTOM INBD CORNER CRACKED AT STATION 294.5.  ACCOMPLISHED STUB FRAME REPAIR IAW SRM 51-70-11-2R.
